Solpadeine Max Tablets 30

or

8 items left


Solpadeine Max Tablets 30 are for the short term treatment of acute moderate pain when other painkillers have not worked and are suitable for migraine and headache pain, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, arthritic and rheumatic pain. They also relieve discomfort in colds, influenza, sore throats and help to reduce temperature.

For oral use. Adults and children 12 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age. Use for 3 days only. Please read the enclosed leaflet carefully before taking these tablets.

Each Tablet contains Active Ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg. Also includes Lactose.

Most people taking Solpadeine MAX find they cause them no problems. However, occasionally some people may get constipation, nausea, dizziness, drowsiness, or allergic reactions, such as skin rash. Can cause addiction. Warning. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse. Contains paracetamol. Do not take with any other paracetamol-containing products.


Vendor: Solpadeine


Pin It